# SDR RAIA00307185

- Difficulty date: July 5, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 8,589 hours, 8,056 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: S2D230
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5304-STL- NR 1 BLEED LEAK WARNING INDICATION.  MAINTENANCE REMOVED AND REPLACED BLEED LINE O-RING AT LEFT SIDE BAGGAGE COMPARTMENT.
